# SDR FDEA201812263609

- Difficulty date: December 26, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support
- Part number: AMC720249
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, BOTTOM SUPPORT BRACE FOR PANEL 374FR IS CORRODED. REPLACED BOTTOM SUPPORT WITH NEW SERVICEABLE SUPPORT ANGLE PER MD-10 SRM 51-  31-01 VOL. 2. AND DOUGLAS DRAWING AMC7202.
